# SDR W8PA960062

- Difficulty date: July 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N960WP
- Make and model: Boeing 737-3L9
- Aircraft serial: 23331
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHT INOPERATIVE IN ONE SECTION OF THE CABIN.  REPLACED BATTERY PACK ASSEMBLY AT MID-CABIN AFT.  (X)
